# SDR UALA2012022401116

- Difficulty date: February 23, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 41,813 hours, 5,089 cycles
- Engine: Pwa PW40903
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STRUT FAIRING LWR HEAT SHIELD FASTENERS NR 4 TAIL BROKEN, 5&6 WASHER MISSING, 14 & 15 TAIL SHEARED OFF AND NR 16 IS SHEARED AND LOOSE REF MT54-UA1 PG 4.  CONT OF AMIS ITEM 8132004  STARTED REMOVING NR 1 PAN PER MM.  REMOVED HEAT SHIELDS NR 3, 4, 5 & 6. 
COMPLETED INSTALLATION PER MM. ACCOMPLISHED AFT FAIRING ASSEMBLY DRAINAGE TEST PER CMM. COMPLETED INSTALLATION REF CMM REPAIR 4-1 AND ECRA 5400-01121 REV A.
